Journal of Symbolic Logic

On Partitions into Stationary Sets

Karel Prikry and Robert M. Solovay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 1 (1975), 75-80.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739311

Mathematical Reviews number (MathSciNet)
MR432455

Zentralblatt MATH identifier
0322.02062

JSTOR
links.jstor.org

Citation

Prikry, Karel; Solovay, Robert M. On Partitions into Stationary Sets. J. Symbolic Logic 40 (1975), no. 1, 75--80. https://projecteuclid.org/euclid.jsl/1183739311


Export citation